# SDR AALA200802663

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 50,574 hours, 25,761 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936832505
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK FOUND ON LEFT GROUND SPOILER FITTING AT INBOARD FORWARD CORNER.  CRACK LENGTH IS .5 INCH.  REPLACED FITTING IN ACCORDANCE WITH AARD 57 20 00 15.
